Matrix symbol of order two for some banach algebras

Naum Krupnik, Yafim Spigel

Research output: Contribution to journalArticlepeer-review


Two classes of Banach algebras which admit a matrix symbol of order 2 are described, and an explicit form of the symbol is obtained. Also we describe all polynomials F(X, Y) and F(X, Y, Z) such that the norms of polynomials F(B, B*) ( when B2 = 0) and F(S, W, W*) (when S2 = I, W2 = 0, S* = S) depend only on the polynomial F and on the norms ∥B∥, ∥W∥. Applications to Banach algebras generated by singular integral operators and some their perturbations are considered.

Original languageEnglish
Pages (from-to)465-480
Number of pages16
JournalIntegral Equations and Operator Theory
Issue number4
StatePublished - 2001


Dive into the research topics of 'Matrix symbol of order two for some banach algebras'. Together they form a unique fingerprint.

Cite this